# SDR EIA2006153

- Difficulty date: July 28, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Aircraft time: 116,760 hours, 25,203 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBD MOST TRACK AT STA 480 FOUND CRACKED AT VERTICAL FLANGE.  REPAIR CARRIED OUT IAW B747 SRM 53-10-05 FIG 5, TRACK MADE FROM EXTRUSION 63B10047-389 AND REPAIR ANGLES AND 10134-1203, 7075-T6511.
